# SDR FDEA2019092422311

- Difficulty date: September 22, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - FIXED LEADING COMPARTMENT STATION XOS 731 BEADED DOUBLER   CRACKED. REPAIR CARRIED OUT ON RIGHT HAND WING - FIXED LEADING COMPARTMENT AT STATION XOS   731 BEADED DOUBLER AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
